# SDR CALA2017081402694

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 85,194 hours, 11,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY EXTERIOR LIGHT INOPERATIVE. REMOVED AND REPLACED THE EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-04.  OPS CHECKED GOOD.
